# SDR CA190731017

- Difficulty date: July 30, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Aircraft time: 13,452 hours
- Engine: Pwc PW150A
- System (JASC): 3417 · Air Data Computer
- Part: Adc
- Part number: C17053AD04
- Condition: Failed
- Location: Nr 1
- Part time: 14,903 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: H
- Precautionary procedure: O

## Discrepancy

(CAN) IN CRUISE, ALT FAIL, IAS FAIL ON PFD #1. ASSOCIATED CAUTIONS FOR PITCH TRIM, ELEVATOR FEEL, PROP DEICE, SPOILER OB, ROLL SPLR OB HYD, RUD CNTRL. CB`S A7/A4 (LEFT UPPER) RELEASED. MAINTENANCE REPLACED THE #1 AIR DATA UNIT, COMPLETED THE OPS CHECKS AND THE AIRCRAFT WAS SUBSEQUENTLY RELEASED FOR SERVICE. (TC# 20190731017)
